test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works
       

Advanced Search
Home   
 
Browse   
Communities
& Collections
  
Issue Date   
Author   
Title   
Subject   
 
Sign on to:   
Receive email
updates
  
My Account
authorized users
  
Edit Profile   
 
Help   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9559

Title: Cohomology pairings on singular quotients in geometric invariant theory
Authors: Jeffrey, L.C.
Kiem, Y.H.
Kirwan, F.
Woolf, J.
Keywords: intersection cohomology
equivariant cohomology
co-homology
moment map
localization
quantization
conjecture
convexity
varities
formula
Issue Date: 2003
Publisher: Birkhäuser Boston
Citation: Jeffrey, L. C., Kiem, Y. H., Kirwan, F., & Woolf, J. (2003). Cohomology pairings on singular quotients in geometric invariant theory. Transformation Groups, 8(3), 217-259.
Abstract: In this paper we shall give formulas for the pairings of intersection cohomology classes of complementary dimensions in the intersection cohomology of geometric invariant-theoretic quotients for which semistability is not necessarily the same as stability (although we make some weaker assumptions on the action). We also give formulas for intersection pairings on resolutions of singularities (or more precisely partial resolutions, since orbifold singularities are allowed) of the quotients.
Description: The original article can be found at: www.springerlink.com
URI: http://hdl.handle.net/1807/9559
ISSN: 1083-4362
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
cohomology pairings.pdf522.16 kBAdobe PDF
View/Open

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

uoft